On the construction of quadrature rules for Laplace transform inversion
- Authors: Lebedeva A.V.1, Ryabov V.M.1
-
Affiliations:
- Faculty of Mathematics and Mechanics
- Issue: Vol 57, No 11 (2017)
- Pages: 1751-1756
- Section: Article
- URL: https://journals.rcsi.science/0965-5425/article/view/179493
- DOI: https://doi.org/10.1134/S0965542517110094
- ID: 179493
Cite item
Abstract
For Laplace transform inversion, a method for constructing quadrature rules of the highest degree of accuracy based on an asymptotic distribution of roots of special orthogonal polynomials on the complex plane is proposed.
About the authors
A. V. Lebedeva
Faculty of Mathematics and Mechanics
Author for correspondence.
Email: a.v.lebedeva@spbu.ru
Russian Federation, Staryi Peterhof, St. Petersburg, 198504
V. M. Ryabov
Faculty of Mathematics and Mechanics
Email: a.v.lebedeva@spbu.ru
Russian Federation, Staryi Peterhof, St. Petersburg, 198504
Supplementary files
